MAUDE Adverse Event Report: MASIMO - 40 PARKER RC-4 CABLE; OXIMETER

MASIMO - 40 PARKER RC-4 CABLE; OXIMETER
Model Number 2406
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted., additional manufacturing narrative (if other): initial reporter zip code exceeded maximum allowable digits, zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported sensor's led turned off without providing an error message.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, additional manufacturing narrative (if other): the returned cable was evaluated.During inspection, the cable passed visual analysis and software testing; however, failed functional analysis due to an open connection in the cable on the green conductor along the length of the cable.A ¿sensor off patient" error message displayed; which would have prevented the unit from being able to engage in monitoring activities.

Brand Name
RC-4 CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6692237
Report Number2031172-2017-00692
Device Sequence Number970016
Product Code DQA
UDI-Device Identifier00843997002295
UDI-Public00843997002295
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2406
Device Catalogue Number2406
Device Lot Number17A61
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer08/11/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date09/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1